Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: 'anticipatory anxiety' treatment-please help Peter

Posted by Jasmine Neroli on August 29, 2003, at 20:28:46

In reply to Re: 'anticipatory anxiety' treatment-please help Jasmine Neroli, posted by Peter on August 28, 2003, at 8:07:30

Howdy Bill!
Hmmmmmm, you certainly have a complex drug/symptom history..I'm tempted to throw the DSM-iv (rev.) up in the air and see which page it opens on...that's your diagnosis!!! Either that, or say to your doc "all of the above"! haha.
I agree whole-heartedly with you, though, about treating whatever the most bothersome symptoms are first, and then worry about "what you've got" second! Especially, as you note, the newer descriptions of disorders, particularly Bipolar, are changing and evolving all the time.

Your mention of your "self-medicating" days tore at me a little, cuz my job is with at-risk adolescents (in the school system) many of whom have undiagnosed mental health issues and use pot or other stuff in an unconscious effort to feel even or functioning. It can be a destructive path, I've watched with much sadness and stress. But, (and I'd never tell my school Administrator this!) Pot can sometimes really help some kids, in little doses, judiciously used. Helps 'em sleep, helps with anxieties and fears. Of course some react just the opposite and I'd NEVER recommend it, but I have observed this many times.
I was sad to read that, in another of your posts, you were'nt able to follow through on your trip arrangement. I used to do that ALL the time in my teenage years ( and felt like a real jerk!) as well as a few times in the past 2-3 years again. It's such a WEIRD feeling...yet on other days, life and soul of the party, up for anything????

As to my headache, it has subsided (pretty much gone really) but lasted a full 4 days and included jaw/eye and ear pain. Dunno what that was about..have had what I used to call my "3 day headaches" before, but not for a year or so. I had started B complex and fish oils that same week as Klonipin, so I dropped them, just in case. Will add, one at a time, to see if they are the culprit.

Splitting the Klonipin into 3 has made a slight difference to my energy in general and I've tried Ames' advice on the Ginseng, for the past 2 days. It seemed to activate me for a short while (about 2 hours only), so maybe I need to take more of that!! Still feel kinda low tho', not sad or despairing, just "without joy", little ups, then down again. However, NO anxiety..yeay!
I go see my doc on Sept. 2. School starts for me then too, so maybe, I'll be less concerned with myself, when I have all my kids to worry about LOL!
BTW, what kind of music do you compose? That is such a talent.
Take care
Jasmine..Destroyer of Diagnostic Manuals!!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jasmine Neroli thread:254453
URL: http://www.dr-bob.org/babble/20030828/msgs/255480.html